# SDR 96UAL900982

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Engine: Pwa JT8D15
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Lt Pack
- Component: Airesearch, 2075621
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, SMOKE SMELL IN AIRCRAFT WITH LEFT PACK RUNNING.  *S/D*  REPLACED FROZEN LT PACK COOLING FAN.
